# SDR REXA2016122402495

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 22,038 hours, 13,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND FOUND CABIN LT OVERWING EMERGENCY LIGHTS ON.  EVEN SWITCH WAS IN OFF POSITION.  REMOVED & REPLACED THE BATTERY PS 37 IAW AMM 33-51-17.  OPS CHECKED GOOD
